# SDR SWAA2021040657141

- Difficulty date: March 19, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 20,784 hours, 9,249 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CRACK AT FASTENER HOLE ON ATTACH ANGLE COMMON TO STA 663 BULKHEAD AND CENTER WING TANK AT RBL 8 IN R/H AIR CONDITIONING BAY / REPAIRED VAPOR BARRIER UPPER ATTACH ANGLE AT STA 663 RBL 8 IAW B737 SRM 57-10-10-2R-5
